Reflex Sympathetic Dystrophy (RSD and CRPS) Reflex Sympathetic Dystrophy (Complex Regional Pain Syndromes Type I) and Causalgia (Complex Regional Pain Syndromes Type II)(RSD and CRPS)


advertisement
Reply
 
Thread Tools Display Modes
Old 01-15-2016, 07:00 AM #1
sapphire sapphire is offline
Junior Member
 
Join Date: Jan 2016
Location: Australia
Posts: 8
5 yr Member
sapphire sapphire is offline
Junior Member
 
Join Date: Jan 2016
Location: Australia
Posts: 8
5 yr Member
Default Who else has experienced Serotonin Syndrome/Toxicity

Hi all, I am wondering who else out there has experienced Serotonin Syndrome? Taking all the meds that we do can help but we have to be so careful that we dont end up with medications interractions. I was fine until they took me off 3 forms of pain control onto a single new pain med at the time. Then it started, each new thing was thought to be an actual issue with rsd, then it built and built and i was soooo sick for just over 12 months and then i couldn't take it anymore. I started keeping a diary about my rsd...what time of day even the meds i took and what time I took them. I noticed a pattern...rang my gp and our chat suggested i DID have this toxicity and all of it would be accounted by this new thing. I then spoke to my pharmacist as in Australia we have special things for most parts of medicine here. He agreed with doctor and with gp suggestion him being a qualified pharmacist did an official interview and with answers came up positive for Seretonin Toxicity. He then filed an OFFICIAL report for a gov, controlled/run system/group and with that verification and suggested changes came back. It would have been easy to stop that ONE pain med but i have had best results then any one other or combination other meds i said i wanted to stay on painmed and change all others. initially i have to cease one med, and half two other meds, withdrawals happened of which i wasn't worried about going thru...I NOW have not enough seretonin for my brain and feeling that big time.
I was wondering if anyone else have as we could swap reaction etc about it as I am finding it hardest to this whole thing of NOT having the serotonin I require. I KNOW that it wont stay like this...with help from gp and pharmacist i know they will help and fix for me, but the here and now, its so hard to think beyond this moment. The here and now is not a good place for anyone
sapphire is offline   Reply With QuoteReply With Quote

advertisement
Old 01-15-2016, 04:11 PM #2
catra121's Avatar
catra121 catra121 is offline
Senior Member
 
Join Date: Jan 2010
Location: Illinois
Posts: 1,785
10 yr Member
catra121 catra121 is offline
Senior Member
catra121's Avatar
 
Join Date: Jan 2010
Location: Illinois
Posts: 1,785
10 yr Member
Default

I ended up with seratonin syndrome from my meds...it was about 5 years ago. I had a ton of crazy symptoms and it all started to happen at the same time my RSD was spreading. It took 6 or 7 months before I got the diagnosis. I went off ALL meds at the time and we added meds back in one at a time to treat some of my RSD symptoms but never anything with seratonin and I was eventually able to come off everything after tDCS treatments. It was a crazy time and I unfortunately don't remember too much of it (or maybe that IS fortunate) because I was so messed up from everything all going on at the same time. I saw so many drs and they were starting and stopping my meds all over the place and that led to the seratonin syndrome because they weren't keeping good track of everything I was on and I was in no condition to really monitor myself. I don't believe I ran into an issue with not having enough seratonin after stopping everything...but even though my pain increased I felt a LOT better once I was off all the meds for about a month or so.
catra121 is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
Littlepaw (01-15-2016)
Old 01-18-2016, 02:31 PM #3
sapphire sapphire is offline
Junior Member
 
Join Date: Jan 2016
Location: Australia
Posts: 8
5 yr Member
sapphire sapphire is offline
Junior Member
 
Join Date: Jan 2016
Location: Australia
Posts: 8
5 yr Member
Default

Yes when i first came off it was like being on a hi without all the other stuff. they thought i was menopausal, which seems now not to be the case, blood tests were right. The pain meds i WAS on were hard and addictive which thankfully i did not becomes so even after 11 years of one of them. And I had side effects from them but then the new one, better for kidneys and addiction issues and also for heart also much better for this sort of pain then the combination of the other ones
I have just experienced my 2nd WORST day/nite of my life. The 1st one DID see me take the pills without knowing so , I just dont feel like i can get that natural euphoria that seretonin produces, the laughing hormone. And the friend i NEEDED the most didn't stay around for me, I tried to reach out and i was SHOT DOWN on the spot, and then THAT is when i was researching my meds. Another acquaintence saw and understood my message on fb and she sat up until 3am just chatting with me. I can NOT wait until i see the gp in another 3 days
sapphire is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
B6 toxicity onebeed Peripheral Neuropathy 4 12-17-2015 07:58 AM
B6 Toxicity xxxtina Peripheral Neuropathy 5 10-27-2012 10:51 PM
Has anyone experienced Charles Bonnet Syndrome with MS? whoopdedeaux Multiple Sclerosis 8 08-29-2011 10:40 PM
Possible Mild Serotonin Syndrome and other Weird Stuff TonyaV Parkinson's Disease 2 07-24-2011 11:03 AM


All times are GMT -5. The time now is 12:17 AM.

Powered by vBulletin • Copyright ©2000 - 2022, Jelsoft Enterprises Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2022 DragonByte Technologies Ltd.
 

NeuroTalk Forums

Helping support those with neurological and related conditions.

 

The material on this site is for informational purposes only,
and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider.


Always consult your doctor before trying anything you read here.